# SDR MASA200600675

- Difficulty date: March 5, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 19,093 hours, 14,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6136 PHX - SMELL OF FUEL IN FLIGHT DECK DURING DESCENT.  MX FOUND TO BE RESIDUAL FUEL FROM PREVIOUS LEAK.  MX CLEANED UP RESIDUE.  AIRCRAFT DEPARTED WITH NO FURTHER DEFECTS.
